# SDR CA110907001

- Difficulty date: September 5, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Dhav DHC8103
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Flow Divider
- Part number: 304760404
- Condition: Failed
- Location: Fuel System
- Part time: 45 hours
- Stage of operation: TO
- How discovered: V
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

(CAN) FLIGHT CREW REJECTED TAKEOFF TWICE AFTER THE NR 2 ENGINE DIDN`T ACHIEVE DESIRED TAKEOFF POWER.  ON THE FIRST ATTEMPT THE ENGINE REACHED 51 PERCENT OF TORQUE AND ON THE NEXT 49 PERCENT.  MX REPLACED THE FULL AUTHORITY DIGITAL ELECTRONIC CONTROL (FADEC) COMPUTER AND INSPECTED THE ENGINE FUEL FILTERS WITH NO SUCCESS.  THE FUEL FLOW DIVIDER WAS REPLACED, LEAK CHECKED AND TESTED SERVICEABLE.
